A k-linear triangulated category without a model

Rizzardo, Alice ORCID: 0000-0001-8423-6499 and Bergh, Michel Van den
(2020) A k-linear triangulated category without a model. Annals of Mathematics, 191 (2). 393 - 437.

[img] Text
nomodel.pdf - Accepted Version

Download (410kB) | Preview


In this paper we give an example of a triangulated category, linear over a field of characteristic zero, which does not carry a DG-enhancement. The only previous examples of triangulated categories without a model have been constructed by Muro, Schwede and Strickland. These examples are however not linear over a field.

Item Type: Article
Additional Information: 33 pages Many small issues corrected
Uncontrolled Keywords: math.AG, math.AG, math.AT, 13D09, 18E30, 14A22
Depositing User: Symplectic Admin
Date Deposited: 18 Sep 2019 07:49
Last Modified: 16 Apr 2021 11:43
DOI: 10.4007/annals.2020.191.2.3
Related URLs:
URI: https://livrepository.liverpool.ac.uk/id/eprint/3054969